# SDR AALA202311204179

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A320*
- Aircraft serial: 6214
- Aircraft time: 29,884 hours, 12,151 cycles
- System (JASC): 2565 · Escape Slide
- Part: Ball
- Condition: Detached
- Location: Slide Retainer
- Component: Slide, Aircruisers
- Component part number: D30664513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE RELEASE RETAINING PIN BALL PULLED OUT. REPLACED SLIDE ASSEMBLY PER TASK CARD #26L00025010.
